MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SILICONE CHANNEL DRAIN WITH 3/16 IN. TROCAR, 10MM, FLAT, 3/4 FLUTED

C.R. BARD, INC. (COVINGTON) -1018233 SILICONE CHANNEL DRAIN WITH 3/16 IN. TROCAR, 10MM, FLAT, 3/4 FLUTED
Catalog Number 072217
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the user found a foreign material on the backside of the inner pouch when the outer package was opened.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed.The device had not met specifications, and the product was used for treatment purposes.The product was influenced by the reported failure.Visual evaluation of the returned sample noted one opened (inside original packaging), bard silicone channel drain package.The outer packaging was opened, but the inner packaging containing the drain remained sealed.Visual inspection of the sample noted a piece of foreign material measuring 0.2805 inches taped to the exterior of the inner packaging.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "warnings: an effective closed suction drain system requires maintenance of the system to preserve patency.The drain must not be allowed to occlude nor the reservoir to completely fill; and reservoir suction must be maintained in order for the system to function properly.Verify that the system is functioning properly.If the system is not maintained properly, surgical complications, including hematomas, may result." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SILICONE CHANNEL DRAIN WITH 3/16 IN. TROCAR, 10MM, FLAT, 3/4 FLUTED
Common Device Name
CHANNEL DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9495665
Report Number1018233-2019-08086
Device Sequence Number19438692
Product Code GBX
UDI-Device Identifier00801741049828
UDI-Public(01)00801741049828
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number072217
Device Lot NumberNGDP2763
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2019
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer01/19/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1